# SDR ASAA1047671

- Difficulty date: February 24, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 0070063761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR INNER INTERCOSTAL IS CRACKED BELOW AFT ACTUATOR LOWER FITTING.  REMOVED AND REPLACED INTERCOSTAL.
